# SDR DALA2021022301064

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 13,866 hours, 1,311 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 40 Def
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3505 40 DEF OXYGEN MASK DROPPED ON LANDING.  CORRECTIVE ACTION:  CHKS O2 MASK & CYLINDER.  ALSO SECURED & STOWED.  (7666808)
